# SDR LR7A2015121200639

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Bs 803-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND RT FUSELAGE EXTERIOR WL 140 CHINE ANGLE PITTING CORROSION WITH TEMPORARY REPAIR AT BS 803E TO 813E, RBL 62.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH -60 & 51-70.
